A member asked about a 74-year-old female:
My mom used homeopathic medicine under her tongue and now her frenulum has strange swelling and white spots. ?
1 doctor answer • 1 doctor weighed in
Holistic Medicine 40 years experience
Very unusual but...: I've given thousands of patients homeopathic medicines for over 30 years and have never heard of anyone having a reaction like this. I'm curious exactly what medicine she took. Most homeopathic medicines are very dilute substances in a carrier of lactose (milk sugar). It's possible your mom is sensitive to lactose- while very unusual, that seems more likely than a reaction to the medicine itself.
2k viewsAnswered >2 years ago
Last updated Nov 6, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.